The Michigan Mathematical Journal

Signalizer lattices in finite groups

Michael Aschbacher

Full-text: Open access

Article information

Michigan Math. J., Volume 58, Issue 1 (2009), 79-103.

First available in Project Euclid: 11 May 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20D30: Series and lattices of subgroups
Secondary: 06B05: Structure theory 46L37: Subfactors and their classification


Aschbacher, Michael. Signalizer lattices in finite groups. Michigan Math. J. 58 (2009), no. 1, 79--103. doi:10.1307/mmj/1242071684.

Export citation


  • M. Aschbacher, Finite group theory, Cambridge Stud. Adv. Math., 10, Cambridge Univ. Press, Cambridge, 1986.
  • ------, On intervals in subgroup lattices of finite groups, J. Amer. Math. Soc. 21 (2008), 809--830.
  • M. Aschbacher and L. Scott, Maximal subgroups of finite groups, J. Algebra 92 (1985), 44--80.
  • R. Baddeley and A. Lucchini, On representing finite lattices as intervals in subgroup lattices of finite groups, J. Algebra 196 (1997), 1--100.
  • P. Pálfy and P. Pudlak, Congruence lattices of finite algebras and intervals in subgroup lattices of finite groups, Algebra Universalis 11 (1980), 22--27.
  • J. Shareshian, Topology of order complexes of intervals in subgroup lattices, J. Algebra 268 (2003), 677--685.